# SDR 061158

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bolt
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE RT SIDE OVERWING FITTING HAS A BOLT LOOSE AT STA 1346, WL 156.
